My wife has been experiencing vertigo type symptons (dizziness, loss of balance, foggy headed) for about one week now after a surgery that required general anesthesia. It was incontinence surgery. She also had a IUD (para gard) inserted.
Your wife may be anemic or dehydrated. Call her physicians office and tell them about these symptoms, there should be a simple fix for this. They may also want to do a pelvic to check for IUD impact if she does not already have an appt scheduled. I don't feel there is cause for alarm here but I know it can be very frightening when any kind of symptoms like these occur soon after surgery. A call to the drs office to get some helpful info will help ease your mind. It's wonderful that you are so supportive of your wife!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.